The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (251 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 1, 2012, pp. 77–91
DOI: 10.4171/RMI/667

Published online: 2012-01-20

Endpoint estimates for first-order Riesz transforms associated to the Ornstein–Uhlenbeck operator

Giancarlo Mauceri[1], Stefano Meda[2] and Peter Sjögren[3]

(1) Università di Genova, Italy
(2) Università degli Studi di Milano-Bicocca, Italy
(3) Chalmers University of Technology, Göteborg, Sweden

In the setting of Euclidean space with the Gaussian measure $\gamma$, we consider all first-order Riesz transforms associated to the infinitesimal generator of the Ornstein–Uhlenbeck semigroup. These operators are known to be bounded on $L^p(\gamma)$, for $ 1< p< \infty$. We determine which of them are bounded from $H^1(\gamma)$ to $L^1(\gamma)$ and from $L^\infty(v)$ to BMO($\gamma$). Here $H^1(\gamma)$ and BMO($\gamma$) are the spaces introduced in this setting by the first two authors. Surprisingly, we find that the results depend on the dimension of the ambient space.

Keywords: Operator, Riesz transforms, Hardy spaces, BMO, Gaussian measure

Mauceri Giancarlo, Meda Stefano, Sjögren Peter: Endpoint estimates for first-order Riesz transforms associated to the Ornstein–Uhlenbeck operator. Rev. Mat. Iberoam. 28 (2012), 77-91. doi: 10.4171/RMI/667